# SDR AALA202402054516

- Difficulty date: February 1, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 64,006 hours, 38,037 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P629410
- Condition: Contaminated
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY, CHEMICAL SMELL OCCURRED ON THE DECENT. VERY STRONG THROUGH THE FLIGHT DECK VENTS. STARTED AT 12000 FEET AND CONTINUED UNTIL LANDING. MAINTENANCE REPLACED HEPA FILTERS AND ACCOMPLISHED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEMS PER TASK CARD 26L00021013. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
